# SDR DXTA2009030203524

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Gulstm 200
- Aircraft serial: 116
- Aircraft time: 3,084 hours, 1,972 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON T/O, RAISED GEAR GOT RT MAIN GEAR IN TRANSIENT LITE (BOX) INDICATION.
 PERFORMED FWD AND AFT UPLOCK PROXIMITY SWITCHES ADJUSTMENT AND FUNCTIONAL CHECK. FOUND BOTH FWD AND AFT SWITCHES ARE NOT WITHIN LIMIT IAW SB200-32-226. ADJUSTING SWITCHES TO WITHIN LIMIT IAW SB200-32-226. PERFORMED MLG EXTENSION AND RETRACTION OPS CHECK. CHECKED OF MLG OPS SATISFACTORY. REF SB200-32-226, G200 MM 32-30-00.
